# SDR CA140528001

- Difficulty date: May 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,578 hours
- Engine: Ge CF348C5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Dowel Pin
- Part number: 521611
- Condition: Damaged
- Location: Nlg
- Part time: 25,844 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT AND THE CREW RECEIVED A GEAR DISAGREE MESSAGE AS WELL AS A PROXIMITY SYS 1 MESSAGE.  THE FLIGHT RETURNED TO THE DEPARTURE AIRPORT FOR AN UNEVENTFUL LANDING.  MAINTENANCE INVESTIGATION FOUND THAT THE DOWEL PINS, PN 52161-1, AIPC 32-21-20, FIG 1-135, WHICH PREVENT ROTATION OF THE UPPER CENTERING CAM OF THE NLG SHOCK STRUT ASSY, WERE MISSING.  THE EFFECT OF THESE MISSING DOWEL PINS WOULD BE TO RENDER INEFFECTIVE THE NLG CENTERING CAM. THIS IN TURN ALLOWED THE NOSE WHEELS TO BE TURNED SLIGHTLY TO ONE SIDE CAUSING THE GEAR LOGIC TO PREVENT GEAR RETRACTION.  IT IS HIGHLY PROBABLE THAT THESE DOWEL PINS WERE NOT INSTALLED AT THE LAST SHOP VISIT FOR THE NLG.  NLG ASSY, PN 52100-21, SN SPP510080. NLG ASSY TSN 25844, CSN 13159, TSR 1255, CSR 684.  ACFT TSN 27540, CSN 14101. A QUALITY FINDING HAS BEEN RAISED AGAINST THE VENDOR FOR THE LAST SHOP VISIT.  DETAILS IN THE ATTACHMENTS.
